# SDR 96ZZZX3164

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N365AL
- Make and model: Bell 206L-3
- Aircraft serial: 51376
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Skin Separated
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER SURFACE SKIN SEPARATED FROM SPAR AT BLADE TIP.  UPON FURTHER INSPECTION, INNER SPAR WAS FOUND HEAVILY CORRODED.  SUBMITTER STATED BEFORE NEW BLADE IS PUT INTO SERVICE, REMOVE TIP WEIGHT ASSY, TREAT INSIDE OF SPAR WITH ALODINE AND KORPON PRIMER.  WRAP TIP WEIGHTS WITH BARRIER TAPE.  REINSTALL TIP WEIGHTS AND SEAL WITH 890 PROSEAL TO ELIMINATE MOISTURE INTRUSION.
